MathSciNet Relay Station
MathSciNet bibliographic data
MR62784 (16,18b) 10.0X
LeVeque, W. J. On asymmetric approximations. Michigan Math. J. 2, (1954). 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement